# SDR DL73S030788

- Difficulty date: August 27, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 42,138 hours, 32,979 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,902 hours, 36,169 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Oil System
- Part time: 47,902 hours, 36,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENG SHUTDOWN INFLT DUE TO OIL TEMP PEGGED HIGH.  FOUND TO BE INDICATION PROBLEM (SHORTED WIRE).  REPAIRED WIRE.
